A New Class Of Almost Continuity In Topological Spaces

Jagadeesh B. Toranagatti


A new class of functions called ‘almost δgβ-continuous functions’ is introduced and their basic properties are studied. Moreover, the relationships between this new class and graphs are also investigated.


almost continuity,almost β-continuity,δgβ-continuity,almost δgβ-continuity.

Full Text:



M. E. Abd El-Monsef, S. N. El-Deeb and R. A. Mahmoud, β-open

sets and β-continuous mappings,Bull. Fac. Sci. Assiut Univ.,12 (1983) 77-90.

D. Andrijivic, On semi pre open sets, Mat.Vesnic, 38(1986),24-32.

B. S. Ayhan and M. Ozkoc, On almost contra e∗θ-continuous functions, Jordan Journal of Mathematics and Statistics,11(2018),


C.W.Baker, On contra almost β-continuous functions in topological

spaces, Kochi J.Math.,1(2006),1-8.

S.S. Benchalli, P.G. Patil, J.B. Toranagatti and S.R. Vighneshi,

A new class of generalized closed sets in topological spaces, Global J.

of Pure and Applied Mathematics, 13(2017),331-345 Mathematical Research,3(2015), 440-446.

S. S. Benchalli, P. G. Patil, J. B. ToranagattiandS. R.Vighneshi, Some new contra-continuous functions, Int.J.Mathematical


D. Carnahan, Locally neary-compact spaces, Boll. Un. Mat. Ital.,(4)6(1972), 146-153.

E.Ekici, Another form of contra-continuity, Kochi J.Math.,


E.Ekici, Almost contra-super-continuous functions, Stud. Cere. St.

Ser.Mat. Univ. Bacau,14(2004), 31-42.

E. Ekici,Generalization of perfectly continuous, Regular set-connected and clopen functions,Acta. Math. Hungar., 107 (3) (2005), 193-206.

D.S.Jankovic, On locally irreducible spaces, Ann. Soc. Sci. Bruxelles Ser.I, 97(1983), 59–72.

N.Levine, Semi-open sets and semi-continuity in topological

spaces,Amer. Math. Monthly,70(1963), 36-41.

A. S. Mashhour, M. E. Abd El-Monsef and S. N. EL-Deeb, On

pre-continuous and weak pre continuous mappings, Proc. Math and Phys.Soc. Egypt,53(1982), 47-53.

G.Navalagi,A.S.Chandrashekarappa and S.V.Gurushantanavar,

On gspr-closed sets intopological spaces, Int. J. Mathematics and Computing Applications.,2(2010)51-58.

T.Noiri, Almost continuous functions, Indian. J. Pure Appl.


S.Tahiliani, Generalized β-closed functions, Bull. Cal. Math. Soc., 98(2006)367–376.

T.Noiri and V.Popa, On almost β-continuous functions, Acta Math.

Hungar., 79(1998), 329–339.

M. K. Singal and A. Mathur, On nearly compact spaces, Boll. Un.

Mat. Ital. (4) 2 (1969),702-710.

M.K.Singal and A.R.Singal, Almost continuous mappings,Yokohama Math.J.,16(1968),63-73.

M.Stone, Application of the theory of Boolean rings to general topology,Trans.Amer.Math.soc,41(1937),371-381

N.V.Veliˇcko, H-closed topological spaces, Amer.Math.Soc.Transl.,


DOI: http://dx.doi.org/10.23755/rm.v42i0.708


  • There are currently no refbacks.

Copyright (c) 2022 Jagadeesh B. Toranagatti

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.